# SDR ABXA9500365

- Difficulty date: April 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N971AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47497
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: HLT426
- Condition: Corroded
- Location: Ws 58
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION DURING COMPLIANCE OF AD 90-18-03, SB 57-98, FOUND CORRODED HILOCKS ON FORWARD SIDES OF LEFT WING STRINGER 18, 19, 21 AND 22 AT STA XCW 58.  REPLACED HILOCKS IAW DC-9 SRM 51-30-5.
